# SDR SWAA2014101733109

- Difficulty date: September 25, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK CRACKED AT BS 727B LBL 45.5.  REPAIRED SEAT TRACK IAW ER & EA.
